RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhrbashyan, Mkhitar Mkrtichevich

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 58

Number of views:
This page:1499
Abstract pages:10060
Full texts:4405
References:470
Academician of the Academy of Sciences of Armenian SSR

http://www.mathnet.ru/eng/person21785
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206332

Publications in Math-Net.Ru
1985
1. M. M. Dzhrbashyan, S. G. Rafayelyan, “Interpolation theorems and expansions in systems of Fourier type”, Dokl. Akad. Nauk SSSR, 285:4 (1985),  782–787  mathnet  mathscinet  zmath
2. M. M. Dzhrbashyan, A. È. Dzhrbashyan, “Integral representation for certain classes of analytic functions in the half plane”, Dokl. Akad. Nauk SSSR, 285:3 (1985),  547–550  mathnet  mathscinet  zmath
3. M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations of some classes of functions that are holomorphic in a strip or in a half plane”, Dokl. Akad. Nauk SSSR, 283:5 (1985),  1054–1057  mathnet  mathscinet  zmath
4. M. M. Dzhrbashyan, N. V. Grigoryan, “A new generalization of Szegő's classical theorem”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1035–1038  mathnet  mathscinet  zmath
1983
5. M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983),  1182–1207  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:3 (1984), 449–471
1981
6. M. M. Dzhrbashyan, “The basis property for biorthogonal systems generated by boundary-value problems for differential operators of fractional order”, Dokl. Akad. Nauk SSSR, 261:5 (1981),  1054–1058  mathnet  mathscinet  zmath
7. M. M. Dzhrbashyan, “A characterization of the closed linear spans of two families of incomplete systems of analitic functions”, Mat. Sb. (N.S.), 114(156):1 (1981),  3–84  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:1 (1982), 1–70
1980
8. M. M. Dzhrbashyan, V. S. Zakharyan, “On the coefficients of the expansion of meromorphic functions in a generalized Maclaurin series”, Dokl. Akad. Nauk SSSR, 255:4 (1980),  789–793  mathnet  mathscinet  zmath
1978
9. M. M. Dzhrbashyan, “On an infinite product”, Dokl. Akad. Nauk SSSR, 240:3 (1978),  518–521  mathnet  mathscinet  zmath
10. M. M. Dzhrbashyan, “Basicity of some biorthogonal systems and the solution of a multiple interpolation problbm in the $H^p$ classes in the half-plane”, Izv. Akad. Nauk SSSR Ser. Mat., 42:6 (1978),  1322–1384  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:3 (1979), 589–646  isi
11. M. M. Dzhrbashyan, “1.10. Some open problems of the theory of analytic functions representations”, Zap. Nauchn. Sem. LOMI, 81 (1978),  238–241  mathnet; J. Soviet Math., 26:5 (1984), 2261–2264
1977
12. M. M. Dzhrbashyan, “Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$”, Dokl. Akad. Nauk SSSR, 234:3 (1977),  517–520  mathnet  mathscinet  zmath
13. M. M. Dzhrbashyan, V. M. Martirosyan, “Theorems of Paley–Wiener and Müntz–Szász type”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  868–894  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:4 (1977), 821–847
1975
14. M. M. Dzhrbashyan, V. M. Martirosyan, “Theorems of Paley–Wiener and Müntz–Szász type”, Dokl. Akad. Nauk SSSR, 225:5 (1975),  1001–1004  mathnet  mathscinet  zmath
15. M. M. Dzhrbashyan, R. A. Bagiyan, “On integral representations and measures associated with functions of Mittag-Leffler type”, Dokl. Akad. Nauk SSSR, 223:6 (1975),  1297–1300  mathnet  mathscinet  zmath
16. M. M. Dzhrbashyan, B. A. Saakyan, “Classes of formulas and expansions of Taylor–Maclaurin type associated with differential operators of fractional order”, Izv. Akad. Nauk SSSR Ser. Mat., 39:1 (1975),  69–122  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:1 (1975), 63–112
1974
17. M. M. Dzhrbashyan, “On the closure of a system of Mittag–Leffler type”, Dokl. Akad. Nauk SSSR, 219:6 (1974),  1302–1305  mathnet  mathscinet  zmath
18. L. D. Bakhrakh, M. M. Dzhrbashyan, O. S. Litvinov, “Solution of the inverse electrodynamic problem for a star-like system of segments”, Dokl. Akad. Nauk SSSR, 218:2 (1974),  312–315  mathnet  mathscinet
19. M. M. Dzhrbashyan, “Biorthogonal systems of rational functions and best approximation of the Cauchy kernel on the real axis”, Mat. Sb. (N.S.), 95(137):3(11) (1974),  418–444  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:3 (1974), 409–433
1973
20. M. M. Dzhrbashyan, G. S. Kocharyan, “Uniqueness theorems for some classes of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973),  98–134  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:1 (1973), 95–129
21. M. M. Dzhrbashyan, “The theory of factorization and boundary properties of functins meromorphic in a disc”, Uspekhi Mat. Nauk, 28:4(172) (1973),  3–14  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:3 (1973), 1–12
22. M. M. Dzhrbashyan, “Uniqueness theorems for analytic functions asymptotically representable by Dirichlet–Taylor series”, Mat. Sb. (N.S.), 91(133):4(8) (1973),  580–626  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:4 (1973), 603–649
1970
23. M. M. Dzhrbashyan, V. S. Zakharyan, “Boundary properties of subclasses of meromorphic functions of bounded form”, Izv. Akad. Nauk SSSR Ser. Mat., 34:6 (1970),  1262–1339  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:6 (1970), 1273–1354
1969
24. M. M. Dzhrbashyan, “Theory of factorization of functions meromorphic in the disk”, Mat. Sb. (N.S.), 79(121):4(8) (1969),  517–615  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:4 (1969), 493–592
1968
25. M. M. Dzhrbashyan, “An extension of the Denjoy–Carleman quasianalytic classes”, Dokl. Akad. Nauk SSSR, 180:4 (1968),  782–785  mathnet  mathscinet  zmath
26. M. M. Dzhrbashyan, “A generalized Riemann–Liouville operator and some of its applications”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968),  1075–1111  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:5 (1968), 1027–1063
27. M. M. Dzhrbashyan, V. S. Zakharyan, “On the factorization of the function $B_\alpha$”, Mat. Zametki, 4:1 (1968),  3–10  mathnet  mathscinet  zmath; Math. Notes, 4:1 (1968), 487–492
1967
28. M. M. Dzhrbashyan, “A generalized Riemann–Liouville operator and some applications of it”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  767–770  mathnet  mathscinet  zmath
29. M. M. Dzhrbashyan, “A property of Blaschke's function”, Dokl. Akad. Nauk SSSR, 175:5 (1967),  981–984  mathnet  mathscinet  zmath
30. M. M. Dzhrbashyan, V. S. Zakharyan, “Boundary properties of meromorphic functions of the $N_\alpha$-class”, Dokl. Akad. Nauk SSSR, 173:6 (1967),  1247–1250  mathnet  mathscinet  zmath
1966
31. M. M. Dzhrbashyan, S. A. Akopyan, “Classes of functions and integral transforms associated with them in the complex plane”, Izv. Akad. Nauk SSSR Ser. Mat., 30:4 (1966),  825–852  mathnet  mathscinet  zmath
1965
32. M. M. Dzhrbashyan, “Estimates for holomorphic functions subject to side conditions in the unit circle”, Uspekhi Mat. Nauk, 20:4(124) (1965),  148–150  mathnet  mathscinet  zmath
1964
33. M. M. Dzhrbashyan, “Integral transforms in a complex region”, Dokl. Akad. Nauk SSSR, 159:2 (1964),  258–261  mathnet  mathscinet  zmath
34. M. M. Dzhrbashyan, “On the representation of certain classes of entire and quasi-entire functions”, Dokl. Akad. Nauk SSSR, 159:1 (1964),  9–12  mathnet  mathscinet  zmath
35. M. M. Dzhrbashyan, “The parametric representation of some general classes of meromorphic functions in the unit circle”, Dokl. Akad. Nauk SSSR, 157:5 (1964),  1024–1027  mathnet  mathscinet  zmath
1962
36. M. M. Dzhrbashyan, “Orthogonal systems of rational functions on the circle with a prescribed set of poles”, Dokl. Akad. Nauk SSSR, 147:6 (1962),  1278–1281  mathnet  mathscinet  zmath
37. M. M. Dzhrbashyan, “Expansions in rational functions with fixed poles”, Dokl. Akad. Nauk SSSR, 143:1 (1962),  17–20  mathnet  mathscinet  zmath
1961
38. M. M. Dzhrbashyan, “On the completeness and closure of the incomplete system of functions $\{e^{-\mu}k^xx^sk^{-1}\}$”, Dokl. Akad. Nauk SSSR, 141:3 (1961),  539–542  mathnet  mathscinet  zmath
39. M. M. Dzhrbashyan, “Unitary pairs of operators and their analytic characterization in $L_2(a,b)$”, Dokl. Akad. Nauk SSSR, 141:2 (1961),  281–284  mathnet  mathscinet  zmath
40. M. M. Dzhrbashyan, R. M. Martirosyan, “Theory of general kernel transformations”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961),  825–870  mathnet  mathscinet  zmath
41. M. M. Dzhrbashyan, “On quasi-isometric mappings of the function spaces $L_{\sigma_1}^2(a_1,b_1)$, $L_{\sigma_2}^2(a_2,b_2)$”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961),  87–112  mathnet  mathscinet
42. M. M. Dzhrbashyan, A. B. Nersesyan, “Expansions in certain biorthogonal systems and boundary-value problems for differential equations of fractional order”, Tr. Mosk. Mat. Obs., 10 (1961),  89–179  mathnet  mathscinet  zmath
1960
43. M. M. Dzhrbashyan, R. M. Martirosyan, “The problem of moments and the biorthogonalization of kernels”, Dokl. Akad. Nauk SSSR, 132:6 (1960),  1250–1253  mathnet  mathscinet  zmath
44. M. M. Dzhrbashyan, R. M. Martirosyan, “On the general theory of biorthogonal kernels”, Dokl. Akad. Nauk SSSR, 132:5 (1960),  994–997  mathnet  mathscinet  zmath
45. M. M. Dzhrbashyan, A. B. Nersesyan, “Expansion in special biorthogonal systems and boundary value problems for fractional-order differential equations”, Dokl. Akad. Nauk SSSR, 132:4 (1960),  747–750  mathnet  mathscinet  zmath
46. M. M. Dzhrbashyan, “Integral transforms with Volterra kernels”, Izv. Akad. Nauk SSSR Ser. Mat., 24:3 (1960),  387–420  mathnet  mathscinet  zmath
1958
47. M. M. Dzhrbashyan, A. B. Nersesyan, “On the use of some integrodifferential operators”, Dokl. Akad. Nauk SSSR, 121:2 (1958),  210–213  mathnet  mathscinet  zmath
48. M. M. Dzhrbashyan, A. E. Avetisyan, “Representation by integrals of certain classes of functions analytic in the corner region”, Dokl. Akad. Nauk SSSR, 120:3 (1958),  457–460  mathnet  mathscinet  zmath
1957
49. M. M. Dzhrbashyan, A. B. Tavadyan, “On weighted uniform approximation by polynomials of functions of several variables”, Mat. Sb. (N.S.), 43(85):2 (1957),  227–256  mathnet  mathscinet  zmath
50. M. M. Dzhrbashyan, “On integral representation and expansion in generalized Taylor series of entire functions of several complex variables”, Mat. Sb. (N.S.), 41(83):3 (1957),  257–276  mathnet  mathscinet  zmath
1956
51. M. M. Dzhrbashyan, A. P. Tamadyan, “On best approximation by entire functions in the complex domain”, Izv. Akad. Nauk SSSR Ser. Mat., 20:4 (1956),  485–512  mathnet  mathscinet  zmath
1955
52. M. M. Dzhrbashyan, “On a new integral transform and its application in the theory of entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955),  133–190  mathnet  mathscinet  zmath
53. M. M. Dzhrbashyan, “Some questions of the theory of weighted polynomial approximations in a complex domain”, Mat. Sb. (N.S.), 36(78):3 (1955),  353–440  mathnet  mathscinet  zmath
1954
54. M. M. Dzhrbashyan, “On the integral representation of functions continuous on several rays (generalization of the Fourier integral)”, Izv. Akad. Nauk SSSR Ser. Mat., 18:5 (1954),  427–448  mathnet  mathscinet  zmath
1953
55. M. M. Dzhrbashyan, “On the integral representation and uniqueness of certain classes of entire functions”, Mat. Sb. (N.S.), 33(75):3 (1953),  485–530  mathnet  mathscinet  zmath
1952
56. M. M. Dzhrbashyan, “Uniqueness and representation theorems for analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 16:3 (1952),  225–252  mathnet  mathscinet  zmath
1950
57. M. M. Dzhrbashyan, “Metric theorems on completeness and on the representation of analytic functions”, Uspekhi Mat. Nauk, 5:3(37) (1950),  194–198  mathnet  mathscinet  zmath
1948
58. M. M. Dzhrbashyan, “On an extremal problem in the theory of weighted orthogonal polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 12:6 (1948),  555–568  mathnet  mathscinet  zmath

1988
59. A. A. Gonchar, M. M. Dzhrbashyan, A. F. Leont'ev, G. Ts. Tumarkin, P. L. Ul'yanov, B. V. Shabat, “Semen Yakovlevich Khavinson (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  173–174  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 209–211  isi
1971
60. M. M. Dzhrbashyan, V. S. Zakharyan, “A remark on the article “Boundary properties of subclasses of meromorphic functions of bounded form””, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  727  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 745
1962
61. M. M. Dzhrbashyan, “Письмо в редакцию”, Dokl. Akad. Nauk SSSR, 144:2 (1962),  254  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020